# SDR AWXA200201151

- Difficulty date: November 24, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 40,854 hours, 28,637 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 2672
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0341 - ON TAKEOFF FROM PHX EN ROUTE TO LAS THE FLIGHT MANAGEMENT COMPUTER FAILED AT 90 KTS, REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT MANAGEMENT COMPUTER IAW BMM 34-62-21-401 REV 3, NAV DATA DOWNLOAD ACCOMPLISHED IAW T/C A1B34060.  VENDOR BENCH TEST RESULTS FOR FLIGHT MANAGEMENT COMPUTER FAILED INCOMING TEST DUE TO THE UNIT TIMED OUT.  REPAIR ACTION STATES TESTED EXTENSIVELY WITH NO FAULT FOUND.  INFORMATION HAS BEEN PROVIDED TO CHRONIC COMPONENT PROGRAM AND WARRANTEES.
